Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Stochastic Analysis
Volume 8, Issue 3, Pages 319-329

Extreme solutions of nonlinear, second order integro-differential equations in Banach spaces

Shandong University, Department of Mathematics, Jinan 250100, China

Received 1 July 1994; Revised 1 February 1995

Copyright © 1995 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


After establishing a comparison result by means of a new method, we obtain the existence of maximal and minimal solutions for nonlinear, second order integro-differential equations of mixed type in Banach spaces.